Symplectic packings and algebraic geometry. (with an Appendix by Y. Karshon).
Inventiones mathematicae, Tome 115 (1994) no. 1, pp. 405-430
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IM_1994__115_1_144175,
author = {Leonid Polterovich and Dusa McDuff},
title = {Symplectic packings and algebraic geometry. (with an {Appendix} by {Y.} {Karshon).}},
journal = {Inventiones mathematicae},
pages = {405--430},
year = {1994},
volume = {115},
number = {1},
zbl = {0833.53028},
url = {http://geodesic.mathdoc.fr/item/IM_1994__115_1_144175/}
}
Leonid Polterovich; Dusa McDuff. Symplectic packings and algebraic geometry. (with an Appendix by Y. Karshon).. Inventiones mathematicae, Tome 115 (1994) no. 1, pp. 405-430. http://geodesic.mathdoc.fr/item/IM_1994__115_1_144175/